Try Our New BETA Version
(navigation image)
Home American Libraries | Canadian Libraries | Universal Library | Community Texts | Project Gutenberg | Children's Library | Biodiversity Heritage Library | Additional Collections
Search: Advanced Search
Anonymous User (login or join us)

View the book

item image

(~808 pg)Read Online
(33.4 M)PDF
(28.4 M)B/W PDF
(959.6 K)EPUB
(~808 pg)Kindle
(~808 pg)Daisy
(1.6 M)Full Text
(20.3 M)DjVu

All Files: HTTPS Torrent (2/0)

Help reading texts



The collected mathematical papers of James Joseph Sylvester (December 1904)

Author: Sylvester, James Joseph, 1814-1897; Baker, Henry Frederick, 1866-
Volume: 4
Subject: Mathematics -- Collected works
Publisher: Cambridge University Press
Possible copyright status: NOT_IN_COPYRIGHT
Language: English
Call number: ABC-9154
Digitizing sponsor: MSN
Book contributor: Gerstein - University of Toronto
Collection: gerstein; toronto

Full catalog record: MARCXML

[Open Library icon]This book has an editable web page on Open Library.


12 14

Be the first to write a review
Downloaded 2,086 times

Selected metadata

Copyright-region: US
Copyright-evidence: Evidence reported by for item collectedmathema04sylvuoft on November 5, 2007: no visible notice of copyright; stated date is 1912.
Copyright-evidence-date: 20071105163213
Scanningcenter: uoft
Mediatype: texts
Identifier: collectedmathema04sylvuoft
Imagecount: 808
Ppi: 300
Lcamid: 319253
Rcamid: 332513
Camera: 1Ds
Operator: scanner-salomeh-nikzadeh@...
Scanner: uoft1
Scandate: 20071107160934
Identifier-ark: ark:/13960/t50g3m65p
Bookplateleaf: 0003
Sponsordate: 20071130
Filesxml: Wed Mar 17 6:41:23 UTC 2010
Ocr: ABBYY FineReader 8.0

Terms of Use (31 Dec 2014)